# SDR ABXA060129

- Difficulty date: February 28, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,146 hours, 66,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, CENTER MAIN FRAME, STA 718, WAS CRACKED AT POINTS J & G IN FORWARD AND AFT FLANGES AND POINTS F TO E IN FORWARD FLANGE.  CRACK ASLO EXTENDS ABOVE 9" REPAIR IN LEFT WHEEL WELL.  MAIN FRAME TO BE REPLACED IAW EA 53400323-001-2.
